MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. BD ANGIOCATH; PERIPHERAL IV CATHETERS
Catalog Number 381123
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd angiocath cannula breaks.The following information was provided by the initial reporter, translated from italian to english: he found it difficult to use as they "slide with difficulty and the cannula breaks".He tested on 5 pcs of code 381123 (blue).
 
Additional Manufacturer Narrative
A device history record review was completed for provided material number 381123 and lot number 1110980.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.Per the information received regarding the sample return, no samples belonging to angiocath material 381123 were returned (samples belonged to related (b)(4) ¿ insyte material 381211).Therefore, a thorough sample analysis could not be completed.Based on the investigation results, an exact cause could not be determined for this incident.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.
 
Event or Problem Description
(b)(6)2024: could you confirm whether there have been negative consequences for the patient? (serious injuries, medical intervention, need to change treatment)? no, no consequences please provide an event date: (b)(6)2024.Has there been an exposure of health care personnel to blood or body fluids? no.Have any other actions been taken? no.

Brand Name
BD ANGIOCATH
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora 81460
BR   81460
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19311330
Report Number9610048-2024-00053
Device Sequence Number3009313
Product Code FOZ
UDI-Device Identifier00382903811236
UDI-Public(01)00382903811236
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Catalogue Number381123
Device Lot Number1110980
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown